Alert archive / Texas / Flash Flood Warnings in 2024
Flash Flood Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 4, 2024, 7:53 PM CDT for Hamilton County, Mills County, Texas. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2024, 7:53 PM CDT (00:53 UTC)
- Expired
- May 5, 2024, 4:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hamilton County, TX, Mills County, TX
The radar
The Dyess AFB radar (KDYX), 133 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:20 PM CDT | FLASH FLOOD | 5 Wsw Mullin, TX | ...Delayed Report...Pecan Bayou at Mullin rose 13 feet between 820 to 920 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1659 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -45 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
724
WGUS54 KFWD 050053
FFWFWD
TXC193-333-050400-
/O.NEW.KFWD.FF.W.0039.240505T0053Z-240505T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
753 PM CDT Sat May 4 2024
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Southwestern Hamilton County in central Texas...
Mills County in central Texas...
* Until 1100 PM CDT.
* At 753 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Goldthwaite, Evant, Mullin, Ridge, Democrat, Caradan, Bozar,
Center City, Pecan Wells, Priddy, Indian Gap, Star, Shive and
Regency.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3127 9863 3133 9859 3131 9865 3137 9865
3135 9871 3140 9870 3143 9873 3138 9878
3141 9878 3141 9885 3146 9894 3144 9897
3147 9899 3161 9878 3169 9876 3172 9850
3168 9846 3170 9844 3154 9805 3124 9856
FLASH FLOOD...RADAR INDICATED
$$
303 follow-up statements
460
WGUS54 KFWD 050244
FFWFWD
TXC193-333-050700-
/O.EXT.KFWD.FF.W.0039.000000T0000Z-240505T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
944 PM CDT Sat May 4 2024
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Southwestern Hamilton County in central Texas...
Mills County in central Texas...
* Until 200 AM CDT.
* At 944 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 5 inches of rain have fallen. The expected rainfall rate is
1 to 2 inches in 1 hour. Additional rainfall amounts of 2 to 3
inches are possible. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Goldthwaite, Evant, Mullin, Ridge, Democrat, Caradan, Bozar,
Center City, Pecan Wells, Priddy, Indian Gap, Star, Shive and
Regency.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flash flooding is occurring or is imminent. Do not attempt
to travel unless you are fleeing flood waters. If you are in an area
subject to flooding, move to higher ground now.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3127 9863 3133 9859 3131 9865 3137 9865
3135 9871 3140 9870 3143 9873 3138 9878
3141 9878 3141 9885 3146 9894 3144 9897
3147 9899 3161 9878 3169 9876 3172 9850
3168 9846 3170 9844 3154 9805 3124 9856
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Stalley143
WGUS74 KFWD 050357
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
1057 PM CDT Sat May 4 2024
TXC193-333-050700-
/O.CON.KFWD.FF.W.0039.000000T0000Z-240505T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton TX-Mills TX-
1057 PM CDT Sat May 4 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CDT SUNDAY FOR
SOUTHWESTERN HAMILTON AND MILLS COUNTIES...
At 1057 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 4
and 6 inches of rain have fallen, with rain gauges in both Mullin
and Hamilton observing over 6 inches of rain in the past 3 hours.
Additional rainfall amounts of 2 to 4 inches are possible as more
thunderstorms arrive from the west. Some significant flash flooding
is likely ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Goldthwaite, Evant, Mullin, Ridge, Democrat, Caradan, Bozar,
Center City, Pecan Wells, Priddy, Indian Gap, Star, Shive and
Regency.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flash flooding is occurring or is imminent. Do not attempt
to travel unless you are fleeing flood waters. If you are in an area
subject to flooding, move to higher ground now.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3127 9863 3133 9859 3131 9865 3137 9865
3135 9871 3140 9870 3143 9873 3138 9878
3141 9878 3141 9885 3146 9894 3144 9897
3147 9899 3161 9878 3169 9876 3172 9850
3168 9846 3170 9844 3154 9805 3124 9856
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
Stalley947
WGUS54 KFWD 050647
FFWFWD
TXC193-333-050900-
/O.EXT.KFWD.FF.W.0039.000000T0000Z-240505T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
147 AM CDT Sun May 5 2024
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Southwestern Hamilton County in central Texas...
Mills County in central Texas...
* Until 400 AM CDT.
* At 147 AM CDT, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Between 4 and 7 inches
of rain have fallen. Additional rainfall amounts of 0.5 to 1 inch
are possible. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Goldthwaite, Evant, Mullin, Ridge, Democrat, Caradan, Bozar,
Center City, Pecan Wells, Priddy, Indian Gap, Star, Shive and
Regency.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3127 9863 3133 9859 3131 9865 3137 9865
3135 9871 3140 9870 3143 9873 3138 9878
3141 9878 3141 9885 3146 9894 3144 9897
3147 9899 3161 9878 3169 9876 3172 9850
3168 9846 3170 9844 3154 9805 3124 9856
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
DunnWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 4, 5:35 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 4, 5:35 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 535 PM CDT Sat May 4 2024 ...New Aviation, Short Term... .SHORT TERM... /NEW/ Update: Our wet weekend will reach its peak later tonight with the arrival of an upper level trough. Lift supplied by this disturbance along with a cold front draped across the region will bring numerous showers and thunderstorms. The best coverage of storms and heaviest rainfall is expected across the southwest quarter of the region where lift will be maximized. However, since all areas have seen appreciable rainfall this past week and we expect additional heavy rainfall, we will maintain our Flood Watch for the entire CWA through Sunday afternoon. We also anticipate more isolated convection through the evening ahead of the main wave of storms. A few of these storms may be strong to severe with the best chances west of the I-35 corridor. We will not make any significant changes to the forecast at this time. (see discussion below). 79 Previous Discussion: /Through Sunday Afternoon/ Thunderstorm development is expected later this afternoon with impacts expected across North and Central Texas. There will be a medium risk for flash flooding, especially south of I-20. Severe storms capable of large hail and damaging winds will also become a threat this afternoon through tonight. The weather system responsible for today/tonight's rain is now across southern NM, continuing to move eastward. Additionally, a nearly stationary front stretches from Central Oklahoma southwestward into the Permian Basin. Several boundaries are also draped across the region -- one just south of the I-20 corridor with another across the Red River. As the main shortwave continues to inch closer to our region, these boundaries are likely to become the focus for thunderstorm development. MLCAPE has gradually been on the rise through the day, with just over 2000 J/kg expected by this afternoon. The greatest instability is likely to be across western Central Texas (west of I-35), where the atmosphere has remain unperturbed from this morning's rain. It's this area that will have the better chances to experience severe thunderstorms both this afternoon, then again tonight. In addition to the severe weather threat, the risk for flash flooding has increased, especially across western Central Texas. Models continue to produce widespread heavy rainfall across the Hill Country, where about half of the area is at risk of picking up at least 5" of rain. Rainfall rates of 2-3" per hour cannot be ruled out, therefore, those across Central Texas should prepare for potential night-time flooding. The flooding threat will migrate eastward through the early morning hours as heavy rain falls over saturated soils. Although rainfall totals are expected to be slightly lower than western Central Texas, saturated soils will quickly lead to runoff. Any heavy rain that falls will quickly lead to flooding across the Brazos Valley. Another concentrated area of convection appears likely across North Texas, however, confidence in its exact placement remains low. Widespread 1-3" of rain are expected with isolated pockets of 4+ inches of rain possible. Wherever those heavier rain bands develop, the flash flooding threat will rapidly increase. Precipitation will be shifting eastward through the night, clearing much of our region by sunrise Sunday. A few lingering showers cannot be ruled out through the morning as remnant moisture lingers behind the departing complex. Slightly cooler temperatures are expected tomorrow with highs in the 70s and 80s. Hernandez && .LONG TERM... /Issued 322 PM CDT Sat May 4 2024/ /Sunday Night Onward/ Any lingering or secondary convection on Sunday will dissipate after sunset with the loss of instability. The return of warm/moist advection aloft, lingering moisture, and light east to southeast surface winds will lead to more drizzle and fog formation overnight. Will indicate some visibility drops of 1 to 4 miles in drizzle/fog but nothing dense at this time. Visibility will improve around midday with boundary layer mixing. An active weather pattern will remain in place, however, due to the development of a longwave trough across the CONUS, the resulting cyclonic flow aloft, and the presence of a dryline to our west. Isolated thunderstorms may occur both Monday and Tuesday, but a strong capping inversion will keep storm coverage low and most areas rain-free. Hopefully this cap holds, otherwise surface based CAPE of 4000-5000 j/kg along with 40-50 kt of effective shear will cause any storm which develops to become rapidly severe. Better storm chances will begin on Wednesday as a shortwave crosses the Plains and the dryline advances east into North and Central Texas. Convection developing near the dryline should begin farther east and become more widespread than previous days due to added lift associated with the shortwave. At this time, position of the dryline and convective initiation looks to be somewhere near the I-35 corridor. In addition, a cold front will slowly approach, which may provide an added focus for development Wednesday afternoon and evening. Instability and deep layer shear will again be sufficient for the development of severe storms. The front will sag south into Central Texas on Thursday, shifting convection and the severe threat south of the I-20 corridor as a second shortwave moves overhead. The front will continue to push slowly south, forcing thunderstorm development farther south into South Central and Southeast Texas on Friday. The upper trough will shift to the eastern third of the CONUS Friday into Saturday, sending a second push of cooler post-frontal air into the region and making for a dry and pleasant start to next weekend. Next Sunday may see a return of clouds and low rain chances in the afternoon and evening, but most locations should experience pleasant weather for Mother's Day. 30 && .AVIATION... /NEW/ /00Z TAFs/ The primary concern to aviation will be thunderstorms tonight. Some of the high resolution guidance does develop a few thunderstorms early this evening but coverage will be too limited to include in this TAF package. The timing of the main round of storms associated with a passing shortwave will still be roughly between 4Z and 11Z with the best window for impact at the TAF sites between 05Z and 9Z. Storms will exit to the east after sunrise, leaving the rest of the day Sunday storm-free. Ceilings early this evening will hover between low end VFR and high end MVFR. MVFR to IFR ceilings and visibility will accompany the storms overnight with slowly improving ceilings through the day Sunday. Wind directions will vary anywhere from east to south tonight through Sunday. Sustained wind speeds will stay below 12 knots, allowing south flow operations to continue. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 67 78 68 83 72 / 100 60 10 20 20 Waco 66 78 69 82 71 / 100 40 20 20 5 Paris 65 74 66 80 71 / 90 90 20 30 20 Denton 64 78 67 83 71 / 100 60 10 30 20 McKinney 66 77 67 82 71 / 100 80 10 30 20 Dallas 67 79 68 83 72 / 100 60 10 20 10 Terrell 66 77 67 83 71 / 100 70 20 20 5 Corsicana 68 79 68 85 72 / 100 50 20 20 5 Temple 67 79 68 83 72 / 100 40 20 10 5 Mineral Wells 64 78 66 86 71 / 90 20 10 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday afternoon for TXZ091>095-100>107- 115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, May 4, 5:54 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 554 PM CDT Sat May 4 2024 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 554 PM CDT Sat May 4 2024 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorms will become numerous late this evening and overnight. Heavy rain will be the primary concern, though a few storms may also be strong to severe with damaging winds and hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Daily storm chances are expected much of next week. Some severe weather will be possible, especially early and mid next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 4, 7:20 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
720 PM CDT Sat May 4 2024
TXZ141>143-156-050100-
Comanche TX-Mills TX-Lampasas TX-Hamilton TX-
720 PM CDT Sat May 4 2024
...Strong thunderstorms will impact portions of southern Hamilton,
northwestern Lampasas, Mills and southern Comanche Counties through
800 PM CDT...
At 720 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Camp Bowie to 14 miles southwest of Evant.
Movement was northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Goldthwaite and Mullin around 725 PM CDT.
Other locations impacted by these storms include Shive, Moline,
Bozar, Priddy, Whiteway, Aleman, Indian Gap, Newburg, Center City,
and Energy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Texas.
&&
LAT...LON 3161 9878 3169 9876 3170 9867 3184 9876
3196 9867 3162 9788 3147 9818 3139 9813
3127 9837 3154 9890
TIME...MOT...LOC 0020Z 217DEG 29KT 3161 9889 3128 9825
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:20 PM CDT | Special Weather Statement | FWD | Hamilton, Mills | 40 min |
| May 4, 7:36 PM CDT | Flash Flood Warning | FWD | Eastland | 7 hr |
| May 4, 7:59 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton | 61 min |
| May 4, 8:41 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, Hamilton | 64 min |
| May 4, 8:45 PM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| May 4, 9:12 PM CDT | Special Weather Statement | FWD | McLennan | 33 min |
| May 4, 9:41 PM CDT | Flash Flood Warning | FWD | Hamilton | 6 hr |
| May 4, 10:46 PM CDT | Flash Flood Warning | FWD | Coryell, Lampasas | 6 hr |
| May 4, 11:06 PM CDT | Flash Flood Warning | FWD | Bosque | 7 hr |
| May 4, 11:45 PM CDT | Flash Flood Warning | FWD | Johnson | 8 hr |
| May 4, 11:54 PM CDT | River Flood Warning | FWD | Bosque | 25 hr |
| May 4, 11:59 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 4 hr |
| May 5, 12:12 AM CDT | River Flood Warning | FWD | Coryell | 59 hr |
| May 5, 12:13 AM CDT | River Flood Warning | FWD | Coryell | 20 hr |
| May 5, 1:05 AM CDT | Areal Flood Advisory | FWD | Bell | 115 min |
| May 5, 1:41 AM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| May 5, 2:22 AM CDT | Flash Flood Warning | FWD | Collin, Denton | 3 hr |
| May 5, 2:36 AM CDT | River Flood Warning | FWD | Hamilton | 34 hr |
| May 5, 2:36 AM CDT | River Flood Warning | FWD | Bosque, McLennan | 17 hr |
| May 5, 2:40 AM CDT | River Flood Warning | FWD | Dallas | 17 hr |
| May 5, 2:40 AM CDT | River Flood Warning | FWD | Tarrant | 17 hr |
| May 5, 2:40 AM CDT | River Flood Warning | FWD | Dallas | 54 hr |
| May 5, 2:55 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| May 5, 3:17 AM CDT | Flash Flood Warning | FWD | Hill, McLennan | 3 hr |
| May 5, 3:59 AM CDT | Areal Flood Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 5 hr |
| May 5, 4:57 AM CDT | Special Weather Statement | FWD | Leon | 33 min |
| May 5, 6:05 AM CDT | Areal Flood Warning | FWD | Bosque | 3 hr |
| May 5, 6:18 AM CDT | River Flood Warning | FWD | Dallas | 13 hr |
| May 5, 6:19 AM CDT | River Flood Warning | FWD | Navarro | 72 hr |
| May 5, 6:21 AM CDT | River Flood Warning | FWD | Denton | 15 hr |
| May 5, 7:18 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 31 hr |
| May 5, 7:18 AM CDT | River Flood Warning | FWD | Hunt | 27 hr |
| May 5, 7:51 AM CDT | Areal Flood Warning | FWD | Johnson | 3 hr |
| May 5, 8:22 AM CDT | River Flood Warning | FWD | McLennan | 19 hr |
| May 5, 8:22 AM CDT | River Flood Warning | FWD | Lampasas | 13 hr |
| May 5, 8:22 AM CDT | River Flood Warning | FWD | Tarrant | 12 hr |
| May 5, 8:22 AM CDT | River Flood Warning | FWD | Limestone | 48 hr |
| May 5, 9:11 AM CDT | River Flood Warning | FWD | McLennan | 16 hr |
Nearby
Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.